Acute inflammatory syndrome induced by mycophenolate mofetil in a patient following kidney transplantation.

@article{Hochegger2006AcuteIS,
  title={Acute inflammatory syndrome induced by mycophenolate mofetil in a patient following kidney transplantation.},
  author={Kathrin Hochegger and Jan Gruber and Karl Lhotta},
  journal={American journal of transplantation : official journal of the American Society of Transplantation and the American Society of Transplant Surgeons},
  year={2006},
  volume={6 4},
  pages={852-4}
}
Mycophenolate mofetil (MMF) is increasingly used to prevent acute and chronic rejection following kidney transplantation and in autoimmune diseases. Here, we report on a patient after kidney transplantation, who developed an acute inflammatory syndrome characterized by fever and oligoarthritis within 1 week after increasing the MMF dosage. MMF was discontinued resulting in a complete resolution of the syndrome within 48 h. We demonstrated in vitro that the patient's phorbol myristate acetate… CONTINUE READING